# SDR P5CA2022092700176

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - L/H HORI STAB L/E #331BL SKIN FOUND DENT MARK  (LH H/STAB L/E ( #331BL ) DENT AREA REWORKED AS PER SRM 55-10-01-1-1A-1 FIG 101)
